She has a cold, runny nose and a bad cough and it has now developed into bronchitis. She has exercise induced asthma. Her weight is 85#. My goodness... I read he side effects and I am thinking it's poison!
Crimdis; No don't give her a sulfa medication without the doctor prescribing it sometimes this is what is bad about having meds from someone else or for a different reason around. And no it is not poison if you read the side effects on any of the medications or a vitamin it would shock you!! For the most part, most of these side effects hopefully don't happen. Read some on Tylenol or Ibuprofen which I'm sure you know about and you well be just as surprised. Sometimes reading to much is not a good thing because some people the brain takes over and they well experience each and every one of them. Anyway no you never want to use a medication like this for what you are saying she needs to see a doctor if she does not get better by Monday. Chuck1957
- Trimethoprim Information for Consumers
- Trimethoprim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trimethoprim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2010 • 2 answers
Posted 11 Sep 2011 • 1 answer
Posted 23 Nov 2011 • 1 answer
Posted 9 Dec 2013 • 3 answers
Levofloxacin - My daughter of 20 have been coughing and signs of bronchitis for a long time now for?
Posted 22 Jun 2014 • 1 answer